RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1980, Volume 20, Number 5, Pages 1142–1154 (Mi zvmmf5154)  

On a control problem in a two-level hierarchical system

I. I. Gasanov, Yu. S. Ragimov

Moscow

Full text: PDF file (1149 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1980, 20:5, 49–62

Bibliographic databases:

UDC: 519.86
MSC: Primary 91A40; Secondary 93A13, 90B99, 91A10
Received: 25.02.1980

Citation: I. I. Gasanov, Yu. S. Ragimov, “On a control problem in a two-level hierarchical system”, Zh. Vychisl. Mat. Mat. Fiz., 20:5 (1980), 1142–1154; U.S.S.R. Comput. Math. Math. Phys., 20:5 (1980), 49–62

Citation in format AMSBIB
\Bibitem{GasRag80}
\by I.~I.~Gasanov, Yu.~S.~Ragimov
\paper On a control problem in a two-level hierarchical system
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1980
\vol 20
\issue 5
\pages 1142--1154
\mathnet{http://mi.mathnet.ru/zvmmf5154}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=593498}
\zmath{https://zbmath.org/?q=an:0471.90100}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1980
\vol 20
\issue 5
\pages 49--62
\crossref{https://doi.org/10.1016/0041-5553(80)90088-9}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5154
  • http://mi.mathnet.ru/eng/zvmmf/v20/i5/p1142

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:85
    Full text:59
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020